# SDR CALA2025102010268

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 37,342 hours, 13,773 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DRAIN AND REFILL THE POTABLE WATER SYSTEMS WITH FRESH WATER PER THE GMM COFFEE HAS CHEMICAL TAST E AND SMELL. REMADE COFF EE SAME RESULT . SUSPECT WATER TANK NEEDS FLUSH DRAIN AND REFILLED POTABLE WATER SYSTEM,
